Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Normal period followed by bleeding post intercourse, recurring mid-cycle spotting, period like cramps. Cause?

i have had some abnormal issues as of late , I had a normal period earlier this month and warn i thought it had stopped my boyfriend and i had intercourse , i started to bleed again but i figured that my cycle was not done yet , but then after it being done we had intercourse and everything was fine for a couple days then i spotted , it stopped and then it returned twice after. Now i have what seem ike period cramps but i am not bleeding ?? what is going on with me ?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Dear it could be due to some pathology in the uterus , I suggest that you go to a gynecologist to and get yourself properly examined and further line of treatment will be decided accordingly . It could be due to the abnormality in the uterus like endometriosis or the chocolate cysts of the ovary.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor